# SDR SWIA2021062358937

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 26L HAS EVIDENCE OF CORROSION BETWEEN FS 319 AND FS 333.    (C-CHECK RO: 6/20/21) / REPLACED STRINGER 26L BETWEEN FS FS280 TO FS333 REF DWG SH670-31630 REV  K  AND CRJ 700 SRM  51-42-06-001-001-A01. PRESSURIZATION LEAK CHECK OF THE REPAIR AREA IS GOOD - REF CRJ700 AMM 21-31-00-910-801 A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
